SciELO - Scientific Electronic Library Online

vol.38 issue2On the (M, D) number of a graphTotal domination and vertex-edge domination in tres author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


DRAGOMIR, S. S.. Further inequalities for log-convex functions related to Hermite-Hadamard result. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.2, pp.267-293. ISSN 0716-0917.

Some unweighted and weighted inequalities of Hermite-Hadamard type for log-convex functions defined on real intervals are given.

Keywords : Convex functions; Integral inequalities; Log-Convex functions..

        · text in English     · English ( pdf )